# SDR R61A2025092700415

- Difficulty date: September 18, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 41,637 hours, 27,187 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION FOUND AT RIB 4A DURING REMOVAL OF FASTNER RH WING AS SEEN THROUGH PANEL 622DB. REMOVED CORROSION FROM HOLE AT RIB 4A BY REAMING AND INSTALLED PERMANENT BUSHING REPAIR REF. ETD2025-170-928020.
